# SDR ASAA2018051924713

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N922VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07639
- Aircraft time: 3,449 hours, 829 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE THRUST REVERSER,  MINOR FAULT,  ACFT GROUNDED.  PERFORMED A THRUST REVERSER CYCLING TEST IAW AMM 73-29-09-740-804-A. OPS CHECKED GOOD.  NO FAULTS.
